# SDR CALA2009043000230

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 36,844 hours, 12,112 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX675875
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 9,212 hours, 3,047 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR RETURN, LOSS OF "A" HYDRAULIC FLUID.  ENG 1 HYD PUMP OFF PRESSURE WOULD INTERMITTENTLY RETURN ON AND OFF WITH GROWL NOISES.  REPLACED NR 1 ENG "A" PUMP PER AMM 29-11-11-400-802-0022.  REPLACED RETURN FILTER PER AMM 29-15-61 AND EDP FILTER PER 29-15-91.  RAN ENG NR 1, NO LEAKS NOTED.  ROTABLE PARTS CHANGE INDICATED:  PUMP, HYD ENGINE DRIVEN, PART NUMBER OFF 849589, SERIAL NUMBER OFF MX675875.
